can overdosing on Chlorphenamine kill you?

4 Answers

Relevance
  • 3 months ago

    if taken in high doses any medications could cause adverse reactions including death.

    • Login to reply the answers
  • Anonymous
    3 months ago

    ''Symptoms of overdose of chlorphenamine include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations and possible seizures.'' https://www.medsafe.govt.nz/Consumers/cmi/Coughand... So yes it is potentially fatal in large enough quantities. That being said, a doctor once told me to just chuck 4mg tablets down my neck when I have a severe allergic reaction and I'm waiting for an ambulance.

    • Login to reply the answers
  • 3 months ago

    yes. Overdosing on anything can kill you, even water. 

    • Login to reply the answers
  • Mark
    Lv 7
    3 months ago

    It surely can as any substance does have

    have a lethal dose but said dose will vary

    based on your age + weight & metabolism too.

    . . . . . . . . . .

    . . . . . . . . . .

    . . . . . . . . . .

    . . . . . . . . . .

    . . . . . . . . . .

    • Login to reply the answers
Still have questions? Get your answers by asking now.